MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PSI SET: 8.5 FR; INTRODUCER, CATHETER

ARROW INTERNATIONAL LLC ARROW PSI SET: 8.5 FR; INTRODUCER, CATHETER
Catalog Number SI-09875-E
Medical Device Problem Codes Tear, Rip or Hole in Device Packaging (2385); Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The customer returned one unopened psi kit for analysis.The seal along the outer edge of the lidstock was intact and uniform.Visual analysis revealed a sterility breach in the form of a small tear on the product lidstock.Microscopic examination confirmed the hole on the lidstock.No obvious damage was noted to the tray or components within the kit.It was noted that no sharp objects are present within the kit at the location of the tear.The packaging facility was consulted and they stated that as part of the production work instruction, the tray seals are 100% inspected.Additionally, the lidstock is inspected for damages.If damage is observed to the seal or the listock, the kit is discarded.Therefore, the damage likely occurred following the packaging process.The ifu provided with the kit informs the user, "do not use if package is damaged".The customer report of a sterility breach was confirmed through complaint investigation of the returned sample.Visual analysis revealed one tear on the product lidstock.The packaging facility was consulted and they stated that the kits are 100% inspected for damage to the seal and lidstock.Therefore, the damage likely occurred following the packaging process.Based on the customer description, the sample received , and complaints of this nature, storage and shipping likely caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that: "the tyvek of the kit was found torn upon delivery.Therefore, a new kit was used instead.".

Brand Name
ARROW PSI SET: 8.5 FR
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
elaine cully
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21135438
Report Number3006425876-2025-00028
Device Sequence Number12464194
Product Code DYB
UDI-Device Identifier00801902102867
UDI-Public(01)00801902102867(11)230905(17)270928(10)71F23H1892(21)
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K780532
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSI-09875-E
Device Lot Number71F23H1892
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Initial Report FDA Received Date01/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown